# SDR MWEA99843

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910134
- Condition: Corroded
- Location: Ws 69 - 127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INNER SURFACE OF LEFT FLAP LOWER SKIN PANEL, STATION XFLS 69 TO 127.  MAINTENANCE FITTED AND INSTALLED NEW SKIN PANEL.
